# SDR IPXA2024091618103

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 77,492 hours, 16,978 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FIRE DET APU FAULT ENROUTE PERFORMED BITE TEST OF THE FIRE DETECTION CONTROL UNIT IAW 26-11-02-700-801 AMM TEST OK.WORK PERFORMED BY CHARTER AMT PRODANOV, A&P 3839872, IAW GMM 03.47.01.05 CHARTER PROCEDURES.
